MAUDE Adverse Event Report: VYAIRE MEDICAL LTV 1200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL LTV 1200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LTV1200
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A third party service technician evaluated the ventilator and it was seen that the battery life was short (28 min).The service technician replaced the power board and internal battery to address the customer's reported issue.
 
Event or Problem Description
The customer reported that the lap top ventilator 1200 with newly installed battery alarmed reset (ln vent).At this time, there is no information regarding patient involvement associated with the reported event.
 
Additional Manufacturer Narrative
Result of investigation: vyaire medical was able to confirmed the reported issue.Uut (unit under test) failed lap top ventilator battery charge and duration test.There might be a chemical problem with the internal cells of the battery.If in the future, the trends start to appear with this battery, further analysis will be conducted.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
LTV 1200 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key10702009
Report Number2031702-2020-03711
Device Sequence Number11556944
Product Code CBK
UDI-Device Identifier00845873002641
UDI-Public(01)00845873002641(11)20160819
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K060647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTV1200
Device Catalogue Number18888-006
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/14/2020
Supplement Date Received by Manufacturer02/25/2021
Initial Report FDA Received Date10/19/2020
Supplement Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1